# SDR SWIA201540809

- Difficulty date: February 20, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 22,804 hours, 16,330 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Worn
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK 1-1, BOTTOM SIDE ROLLER 2 EA HAS WORN IN TO TRACK FACE.  C-CHECK, REPAIRED RT WING SLAT TRACK 1-1 BOTTOM TRACK FACE IAW STS EA.
